Congruences with q-generalized Catalan numbers and q-harmonic numbers


Creative Commons License

ÖMÜR N., Gur Z. B. , KOPARAL S.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.51, no.3, pp.712-724, 2022 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 51 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.15672/hujms.886839
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.712-724
  • Keywords: congruence, q-analog, harmonic numbers, Q-ANALOGS

Abstract

In this paper, we give some congruences related to q-generalized Catalan numbers, q-harmonic numbers and alternating q-harmonic numbers, using combinatorial identities and some known congruences.